Ideal perturbations of elements in C*-Algebras.

Gert K. Pedersen; Charles A. Akemann

Mathematica Scandinavica (1977)

  • Volume: 41, page 117-139
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Pedersen, Gert K., and Akemann, Charles A.. "Ideal perturbations of elements in C*-Algebras.." Mathematica Scandinavica 41 (1977): 117-139. <>.

author = {Pedersen, Gert K., Akemann, Charles A.},
journal = {Mathematica Scandinavica},
pages = {117-139},
title = {Ideal perturbations of elements in C*-Algebras.},
url = {},
volume = {41},
year = {1977},

AU - Pedersen, Gert K.
AU - Akemann, Charles A.
TI - Ideal perturbations of elements in C*-Algebras.
JO - Mathematica Scandinavica
PY - 1977
VL - 41
SP - 117
EP - 139
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.